MathSciNet Relay Station
MathSciNet bibliographic data
MR2648754 (2011a:62010) 62-07 (62H30 62J02 65C60 92B05)
Mukherjee, Sayan; Wu, Qiang; Zhou, Ding-Xuan Learning gradients on manifolds. Bernoulli 16 (2010), no. 1, 181–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement